# SDR UALA2010102203906

- Difficulty date: October 21, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 64,152 hours, 19,684 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 305
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S O2 MASK NOT TESTING (NO YELLOW X DURING TEST)  REPLACED F/O OXYGEN MASK AND STOWAGE BOX.
